# SDR SWIA2020080451600

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB601R-57-046, FOUND 9TH HOLE FROM FRONT ON R/H SIDE TO BE OVERSIZED.    REPAIRED 9TH HOLE FROM FRONT ON RH SIDE IAW REO.
